# SDR CALA2017042801182

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 22,922 hours, 7,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD DOOR 1L EMERGENCY FLASHLIGHT NOT WORKING AND INSTALLED UPSIDE DOWN, FOUND FLASHLIGHT MOUNT UPSIDE DOWN. REPOSITIONED AND REPLACED FLASHLIGHT BATTERY FOR NONFUNCTIONING BLINKING RED LIGHT.
